# SDR CA990907066

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 55111523
- Condition: Cracked
- Location: Fuselage
- Part time: 3,585 hours
- Component: 55111522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AN INSPECTION IAW CITATION SERVICE BULLETIN SB 550-53-30, A CRACK WAS FOUND ON THE AFT DOOR POST.  THE CRACK APPEARED TO ORIGINATE FROM A GOUGE CAUSED BY INTERFERENCE WITH AN ANCHOR NUT ATTACHED TO A TRIM BRACKET.
